# SDR 96ZZZX5594

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Propeller: Mcauly 2A36C23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S84B
- Condition: Cracked
- Location: Threads
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RED DYED OIL LEAK NR 2 BLADE.  DISASSEMBLED PROP, REMOVED FERRULE, FOUND CRACK IN BLADE THREADS.
